# SDR ASAA2025012155907

- Difficulty date: January 21, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 56,288 hours, 16,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A9403142
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LATE FIND) AFT PIT BILGE INTERCOSTAL AT STA 867 TO 887 LBL 10 IS CORRODED. GROUNDED - YES. UPON FURTHER EVALUATION THE AFT PIT INTERCOSTAL AT STA 867-887, LBL 10 IS FOUND TO HAVE 100% MAT LOSS NO ALLOWABLE DAMAGE LIMITS ARE GIVEN IN B737-800 SRM. REMOVED DAMAGE INTERCOSTAL PER B737-800 SRM 51-40-02. MATERIAL ID FOR NEW INTERCOSTAL IS .050, 7075-0, PER BOEING DWG 146A9403- FORMED NEW -142 INTERCOSTAL PER BOEING DWG 146A9403, REV:- HEAT TREATED INTERCOSTAL 7075-0 TO T62 PER BAC 5602. REV AH/16NOV 2020, LOCATED, DRILLED AND TRIMED PER BOEING DWG 146A9403, REV:- ALODINED, PRIMED PER BOEING DWG 146A9403. REV:- INSTALLED NEW INTERCOSTAL ON AFT PIT AT STA 867-887. LBL 10 IAW BOEING DWG 146A9403. REV:- AND B737-800 SRM 51-40-02.
